Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 298903, 16 pages
http://dx.doi.org/10.1155/2012/298903
Research Article

Numerical Solution of Solid Mechanics Problems Using a Boundary-Only and Truly Meshless Method

College of Mathematics Science, Chongqing Normal University, Chongqing 400047, China

Received 9 February 2012; Accepted 2 April 2012

Academic Editor: Kue-Hong Chen

Copyright © 2012 Xiaolin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaolin Li, “Numerical Solution of Solid Mechanics Problems Using a Boundary-Only and Truly Meshless Method,” Mathematical Problems in Engineering, vol. 2012, Article ID 298903, 16 pages, 2012. https://doi.org/10.1155/2012/298903.